MAUDE Adverse Event Report: RESPIRONICS, INC. INNOSPIRE MINI; NEBULIZING SYSTEM, NON-HEATED

RESPIRONICS, INC. INNOSPIRE MINI; NEBULIZING SYSTEM, NON-HEATED
Model Number 1109293
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device evaluated by third party service center.
 
Event or Problem Description
The manufacturer received information in relation to an innospire mini.The device was returned to a third party service center.The service center reports the device not powering on due to an ac adapter failure.There is no allegation of patient harm or serious injury.There is no allegation of medical intervention.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
INNOSPIRE MINI
Common Device Name
NEBULIZING SYSTEM, NON-HEATED
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18038583
Report Number2518422-2023-28241
Device Sequence Number18185508
Product Code CAF
UDI-Device Identifier00383730002019
UDI-Public00383730002019
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1109293
Device Catalogue Number1109293
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2023
Initial Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown